EconPapers    
Economics at your fingertips  
 

A New Pressure Regularity Criterion of the Three‐Dimensional Micropolar Fluid Equations

Junbai Ren

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper concerns the regularity criterion of the weak solutions to the three‐dimensional (3D) micropolar fluid equations in terms of the pressure. It is proved that if one of the partial derivatives of pressure satisfies ∂3π ∈ Lp(0, T; Lq(R3)) with 2/p + 3/q ≤ 2, 3

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/262131

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:262131

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:262131